# SDR SIMA20150424003

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 34,510 hours, 30,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C02698
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMER FLOOR PROXIMITY STRIP ASSEMBLY 2 & 3 INOPERATIVE IAW PS 2 INSPECTION.  R & R NR 2 EMER LIGHTING SYS POWER SUPPLY BATTERY & BATTERY CHARGER IAW AMM 33-50-04.  OPERATIONS CHECK FAIL, DID NOT FIX.  SEE NRWC 653-ORD-02078 ITEM 2.
